# SDR UIEA2010121600194

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 50,317 hours, 8,058 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, STARTING AT APPROX THE 12 O'CLOCK POSITION ON THE NR2 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 12" LONG AND IS APPROX 13" FROM THE T/E OF THE NOZZLE. IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.098" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).)
